# SDR 2002F00295

- Difficulty date: November 30, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 222375077115
- Part serial: 63722443
- Condition: Intermittent
- Location: Fuel Indicator
- Part time: 224 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRANSMITTER UNIT CAUSES PRESSURE GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
